# SDR SWAA2015031037306

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 59,716 hours, 47,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 63550101
- Part serial: 0049F
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE BOTTLE PRESS LOW.  R & R SLIDE IAW MT.
